Member's Mark Naproxen Sodium Tablets NSAID, 220 mg, 400 ct.
All Departments

Member's Mark Naproxen Sodium Tablets NSAID, 220 mg, 400 ct.

$13.89
In stock
Save to wishlist
1

SKU: P03014590

Packed with care Shipped in a barrel Ships from Edison, NJ Secure checkout

Description

Member's Mark™ Naproxen Sodium Tablets USP is a pain reliever and fever reducer with strength to last 12 hours. The active ingredient is naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug (NSAID), for adults and children ages 12 years and older. Temporary relief from minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, the common cold also temporarily reduces fever.

Directions

Do not take more than directed the smallest effective dose should be used drink a full glass of water with each dose. Adults and children 12 years and older: take 1 caplet every 8 to 12 hours while symptoms last for the first dose you may take 2 caplets within the first hour do not exceed 2 caplets in any 8- to 12-hour period do not exceed 3 caplets in a 24-hour period. Children under 12 years: ask a doctor.

 

You may also like

Member's Mark Naproxen Sodium Tablets NSAID, 220 mg, 400 ct. | ShippoHippo